# SDR WWMA9600039

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 958
- Engine: Garrtt TPE33112UAR
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Air Gasket
- Part number: 8961153
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE RIGHT ENGINE HAD FLUCTUATING AND LOW TORQUE ON CLIMBOUT.  AIRCRAFT RETURNED TO FIELD WITHOUT INCIDENT.  MAINTENANCE FOUND A DAMAGED BLEED AIR GASKET ON THE RIGHT ENGINE.  THE GASKET WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
